MathSciNet Relay Station
MathSciNet bibliographic data
MR2144307 60G40
Novikov, A. A.; Shiryaev, A. N. On an effective case of the solution of the optimal stopping problem for random walks. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 2, 373--382; translation in Theory Probab. Appl. 49 (2004), no. 2, 344–354
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement